# SDR REXA201000175

- Difficulty date: October 2, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N824AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8024
- Aircraft time: 12,867 hours, 10,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS WERE FOUND IN THE LOWER AFT CORNER OF THE NR 2 HYDRAULIC RETURN SYSTEM SUPPORT BRACKET AT FUSELAGE
STATION 718. THE FIRST CRACK IS 0.5 INCH LONG BEFORE IT TURNED AND PROCEEDED FOR AN ADDITION 0.25 INCH (TOTAL LINEAR LENGTH OF 0.75 INCH). A SECOND CRACK INITIATED FROM THE SAME AREA AND MEASURES 0.31 INCH IN LENGTH.  TEMPORARY REPAIR IAW STS ENGINEERING EA 5-2010-196, STOP DRILL CRACKS IAW CRJ 200 SRM 51-12-00, EDDY CURRENT INSPECT IAW NDTM 51-20-08 AND RESTORED FINISH IAW 51-21-11. FLY ON FOR 600 FH WITHIN WHICH TIME HYDRAULIC SYSTEM SUPPORT BRACKET MUST BE PERMANENTLY REPAIRED IAW BOMBARDIER GREO 601R-53-62-031.
